# SDR WX0A071848

- Difficulty date: February 12, 2014
- Submitted: February 13, 2014
- Operation: Air carrier
- Aircraft: N409NV
- Make and model: Doug MD 83
- Aircraft serial: 49574
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 993061221
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN RT CUSP WEB CORRODED STATION 1220.  REMOVED DAMAGED WEB, LOCATED, DRILLED, & INSTALLED A REPLACEMENT WEB IAW SRM'S 51-10-4, 51-30-3 & 51-30-2 FIGURE 1.
